# SDR CA980629027

- Difficulty date: June 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206L
- Engine: Allsn 250C20
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Vane
- Part number: 23039752
- Condition: Cracked
- Location: Strut
- Part time: 1,319 hours
- Component: 23038126
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE FRONT FRAME SUPPORT STRUT WAS FOUND CRACKED THE FULL LENGTH OF THE TRAILING EDGE AT APPROXIMATELY 10 O'CLOCK POSITION.  PART TC:  2,127.
